# SDR IPXA2020020755856

- Difficulty date: January 19, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB105518
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING DROOP L/E PANEL # 617AB HAS GOUGE DAMAGE.REMOVED, FABRICATED AND REPLACED PANEL # 617AB IAW DWG. ARB 1055-18. (MINOR)
